# SDR FDEA201107012527

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,886 hours, 10,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP OTBD HINGE (FLAP SIDE), PIVOT OTBD HOLE FOUND WITH CORROSION.  REWORKED AND FOUND EXCEEDED LIMITS CMM 57-52-03, REV 70.  OVERSIZE BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-150749, REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 112.
